Highlights of Nepal - 7 Days

6 nights 7 days nepal tour

Nepal 6 nights 7 days’ tour is dedicated to explore the historical city of Kathmandu then the natural city of Pokhara.  The customized Nepal tour starts with explore the city of temples- Kathmandu. The tour then offers to experience the thrilling whitewater rafting on Trishuli river. It then goes to Pokhara to explore the natural and man-made wonder of the Pokhara city. The additional sunrise trips to Sarangkot wrap off the trip sweetly.

Day 1
Arrival in Kathmandu and transfer to the hotel.

Schedule

• 00:00: Arrival in Kathmandu and transfer to the hotel.

• Later, the dinner will be arranged at typical Nepali restaurant for all.

Accommodation: at a 4-star hotel in twin sharing or double sharing basis.

Meals: Dinner Included.

Day 2
Kathmandu valley sightseeing. Explore the four of the UNESCO World Heritage listed sites of Kathmandu valley.

Schedule

• 7:00 am: Breakfast in the hotel.

• 9:00 am: Pick up from the hotel and drive to Soyambhunath to explore the sacred Buddhist monastery. It is also one of the best places to see the picturesque views of Kathmandu valley. (visiting time: 60 to 90 minutes).

• 11:00 am: Drive to Pashupatinath Temple. It is one of the most visit places to Hindus. Situated in the bank of holy Bagmati river, this place is also the crematory to Hindus. (visiting time: 90 to 120 minutes).

• 1:00 pm: Drive to Boudhanath. Take the lunch before visiting the biggest Buddhist monastery of South Asia. (visiting time: 60 minutes to 90 minutes).

• 4:00 pm: Drive to Kathmandu Durbar Square to visit the historical palace place of the ancient city of Kathmandu. You will also get the chance to meet “KUMARI”- the living goddess. (visiting time: 60 minutes to 90 minutes).

• 5:30 pm: Drive back to the hotel.

• 6:30 pm: Go for the dinner.

Optional activities

• Scenic Everest Mountain Flight for an hour.

Accommodation: at a 4-star hotel in twin sharing or double sharing basis.

Meals: Breakfast, Lunch and Dinner Included.

Day 3
Drive to Charaudhi and do the river rafting for 4 hours/25kilometers. Stay overnight at the river bank. Enjoy the music, BBQ with music and drinks.

Schedule

• 6:00 am: Breakfast in the hotel.

• 7:00 am: Pick up from the hotel and drive to Charaudhi (3 hours’ drive to the rafting starting point.).

• 10:00 am: Arrival at rafting starting point. Prepare yourself with the gears and take the part on safety briefing before starting the trip. Then go and enjoy the white water rafting journey.

• 2:00 pm: Finish the rafting and go for the lunch after the changing. There is changing room and shower rooms are available post rafting. Then move to the resort for the night.

• 5:00 pm: Start the music, drinks and dance with campfire.

• 8:00 pm: Lunch at the resort. Then stay overnight at the cottage/tented camp by the riverside.

Accommodation: Cottage/Tented camp in twin/double sharing basis

Meals: Breakfast, Lunch and Dinner Included

Day 4
Drive to Pokhara and transfer to the hotel. (4/5 hours' drive to Pokhara). Later go for the evening walk near the Phewa Lake.

Schedule.

• 7:00 am: Breakfast in the resort.

• 10:00 am: Start the drive to Pokhara through the green hills and small settlements.

• 12:00 pm: Lunch on the way at a restaurant.

• 3:00 pm: Arrival in Pokhara and check in the hotel. Then the guide will take you to the evening walk around the Phewa Lake.

• 6:30 pm: Dinner at the restaurant.

Accommodation: at a 4-star hotel in twin/double sharing basis.

Meals: Breakfast, Lunch and Dinner Included.

Day 5
Pokhara sightseeing. Explore the natural and man-made wonders of Pokhara valley.

Schedule:

• 7:00 am: Breakfast in the hotel.

• 9:00 am: Walk to Phewa Lake (5 minutes) for the boating and to visit Tal Barahi Temple.

• 11:00 am: Drive to Devis falls to visit the super water fall. Then walk to Gupteshwor Mahadev Cave (3 minutes from Devis Falls).

• 1:00 pm: Lunch at the restaurant.

• 3:00 pm: Drive to World Peace Pagoda (60 minutes’ drive and 10 minutes’ walk to Stupa from the bus station). Enjoy the greatest views of Annapurna mountain range, the entire Pokhara valley and the fabulous Phewa Lake from the top.

• 5:00 pm: Back to the hotel in Pokhara.

• 6:30 pm: Dinner at the restaurant.

Optional activities in Pokhara.

• Paragliding (30 minutes to 60 minutes’ tandem flight.)

• Bungee Jumping (3 hours trip and the 60 meters long jump)

• Zip Flyer (1800 meters long, world’s steepest zip line)

• Ultralight flight (15minutes to 30 minutes around Annapurna mountain range)

• Annapurna Base Camp Helicopter Tour (2 hours in the morning)

Accommodation: at a 4-star hotel on twin/double sharing basis.

Meals: Breakfast, Lunch and Dinner Included.

Day 6
Drive back to Kathmandu and do the last minute shopping.

Schedule

• 4:00 am: Drive to Sarangkot to collect the fascinating mountain views of Annapurna range.

• 5:45 am: Sunrise and back to Pokhara.

• 8:00 am: Breakfast in the hotel.

• 10:00 am: Start the drive back to Kathmandu.

• 1:00 pm: Lunch on the way back to Kathmandu at a restaurant.

• 5:00 pm: Arrival in Kathmandu and check in at the hotel. Then go for the shopping around Thamel.

• 7:00 pm: Dinner at the hotel.

Accommodation: at a 4-star hotel on twin/double sharing basis.

Meals: Breakfast, Lunch and Dinner Included.

Day 7
Drive to Kathmandu international airport to catch the returning flight back home.

Schedule:

• 6:00 am to 10:00 am: Breakfast in the hotel. (Please advise us if you have an early morning flight- we can prepare a packed breakfast).

• 12:00 pm: Check out from the hotel.

• Later transfer to Kathmandu international airport. (The check in time at the airport is 3 hours before the flight departure. We request you to provide the flight details at the time of booking so that we can arrange the food and transportation accordingly).

Trip Ends.

Accommodation: Not included this day.

Meals: Breakfast included.

Inclusion

  • All the transportation by private vehicle during the trip.
  • 2 nights' hotel in Kathmandu at a 4-star hotel with twin/double sharing basis.
  • 1-night cottage/tented camp stay at Trishuli river bank on twin/double sharing basis.
  • 2 nights' hotel in Pokhara at a 4-star hotel with twin/double sharing basis.
  • 1 day Trishuli river rafting with music, drinks and BBQ
  • 3 English speaking guides during the trip with their all the expenses.
  • 6 assistant guides during the trip with their all the expenses.
  • Meals (6 breakfasts, 5 lunches and 6 dinners) during the trip.
  • Kathmandu and Pokhara sightseeing with all the entrance fees
  • All the government taxes and the company service charges

Exlusion

  • International flight fare
  • Travel Insurance
  • Personal expenses (Bar bills, laundries, souvenirs and all kind of personal expenses)
  • Tipping
  • Anything does not include in the inclusion list.

You can send your inquiry via the form below.

Price From
USD 988 USD 858 Per Person
Add Travelers
Person
USD 858 Per Person
Need Help With Booking? Send Us A Message

Trip Facts

  • Private transportaion
  • 2 pax minimum
  • At a 4-star hotel on twin/double sharing
  • Easy
  • 1350m.

Our Tripadvisor